# SDR SWIA20205110556

- Difficulty date: April 2, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H INB FLAP LOWER SKIN HAS SEVERAL SMALL DENTS NEAR INB END OF FLAP. ( MARKED )   (C-CHECK) RO 5/7/2020   REPAIRED R/H INBOARD FLAP LOWER SKIN DENTS NEAR INBD END OF FLAP REF BOMBARDIER REO ALL STEPS COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS.
